# SDR 2005FA0000905

- Difficulty date: June 24, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: N1835T
- Make and model: Piper PA 28-180
- Aircraft serial: 287105112
- Aircraft time: 5,695 hours
- Engine: Lyc O360A4A
- Engine time: 135 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 653193
- Condition: Broken
- Location: Zone 700
- Part time: 5,695 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR BROKE DURING LANDING AT PBF.
